# SDR 98UAL900472

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982UA
- Make and model: Boeing 737291
- Aircraft serial: 21640
- Engine: Pwa JT8D9A
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Probe
- Part number: 856AE18
- Condition: Malfunctioned
- Location: Fwd Fuselage
- Component: Honeywell, HG480B14
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALTIMETER IS READING INCORRECTLY.  *S/D*  MAINTENANCE REPLACED PITOT/STATIC PROBE AND NR 1 AIR DATA COMPUTER.  THE REMOVED AIR DATA COMPUTER TESTED NORMAL IN THE SHOP.
